# SDR SWIA202157210

- Difficulty date: February 9, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LATCH HAS CORRODED HARDWARE    (C-CHECK RO 4/1/2021)    REMOVED CORRODED HARDWARE AND INSTALLED NEW HARDWARE (10EA BOLTS, 10EA WASHERS, 10EA NUTS) ON LH OVERWING EMERGENCY EXIT LATCH. REF: CRJ700 AMM 20-21-00-910-801-A01. CALIBRATED TOOLING USED: TORQUE WRENCH TUC5656, CAL DUE 31-MAY-21.
